Will edit later: Thurs 7th Feb. After ringing my neuro and my chemist – again – felt so ill and ‘behind celloohane that I asked my carer to leave me up at the local hospital because I felt too il to stay at home, and had honestly lost the will to live.
Thank God for a very pereceptive doctor in triage who believed me that I thought I either had serotonin syndrome or severe Sifrol withdraal. Fortunately emergency was quiet and Doctor had time to go and look it all up. Then she rang my neuro, who looked on his ‘yiu beaut” computer and “Ops! the Sifrol script had “”fallen off the .computer screen”), so had not been printed out with the new scripts. I had questioned the chemist but they said neuro had not sent script so no more Sifrol was made up. Later in the week I had rung to say meds were making me vey ill. Was it new medd? Msg from neuro, go bacj to original dose. Not too bad that day but from 2am this morning, muscles spasms (especialy in buttocks while sitin (sorry stil too shaky to type) and not wanting to live any more. My doc is fully ooked till next week btw. Rang chemist who asked me to get neuro to authorise lower dose of Xadago. Secretary said she would check. Once I remebeed Sifrol,looked up withddawal it al ade sense.
So thanks to the wonderful lady doctor who pieced it all together, organised a wek of half dose sofril, and have taken first dose at hospital where I remain while my carer runs my tablet cariusel round to the waiting chemist.
Will probably go home with the Norovirus. Got a sore throat now, but its from my throat kep clenching.
My heart gkes out to all addicts. This withdrawal was so scary and bad. No wonder they have to give in.
There used to be Drug and Alcohol places to go to but not now. I wasnt able to stay in for observation. They just dont have the beds..